Kwok Wei HK
Your Cart

Panadol Cold+Flu Extra Hot Remedy - Lemon flavor(5 sachets)

Panadol Cold+Flu Extra Hot Remedy - Lemon flavor(5 sachets)
Panadol Cold+Flu Extra Hot Remedy - Lemon flavor(5 sachets)
Panadol Cold+Flu Extra Hot Remedy - Lemon flavor(5 sachets)
Panadol Cold+Flu Extra Hot Remedy - Lemon flavor(5 sachets)
Panadol Cold+Flu Extra Hot Remedy - Lemon flavor(5 sachets)
Panadol Cold+Flu Extra Hot Remedy - Lemon flavor(5 sachets)
Panadol Cold+Flu Extra Hot Remedy - Lemon flavor(5 sachets)
Panadol Cold+Flu Extra Hot Remedy - Lemon flavor(5 sachets)
Panadol Cold+Flu Extra Hot Remedy - Lemon flavor(5 sachets)
Panadol Cold+Flu Extra Hot Remedy - Lemon flavor(5 sachets)
Panadol Cold+Flu Extra Hot Remedy - Lemon flavor(5 sachets)
  • Stock: In Stock
HKD$55.00

Function: effective and rapid expresses the following symptoms: nasal congestion, headache, sore throat, aching limbs, have a fever.

Usage: put a pack of cold drinks into the cup, add half cup of hot water, then stir well, adding proper amount of boiling water, if necessary Can also add sugar. Adults and children twelve years of age or older, take one pack every four hours. Do not take the twenty-four pack within six hours. In addition to the guidance of doctors, children under twelve years of age are not suitable for use. Do not take more than the specified amount. If you take too much The situation, even without any symptoms, should also be to the doctor. Please do not take other drugs containing AcetaminopheR . If you are taking prescription drugs, doctors are pregnant or lactating, please take [Panadol cold drinks Query to the doctor before. If the pain persists, check with your doctor. Please deposit in the place where children can not touch. Please store at 30 degrees Celsius.

Made in Malaysia